MathSciNet Relay Station
MathSciNet bibliographic data
MR1562987 Contributed Item
Wong, B. C.; Loci of $m$-spaces joining corresponding points of $m+1$ projectively related $n$-spaces in $r$-space. Bull. Amer. Math. Soc. 40 (1934), no. 12, 850–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement